Model-based inference for categorical survey data subject to non-ignorable non-response (Disc: p89-102)

Forster, Jonathan J., Smith, Peter W. F. . Journal of the Royal Statistical Society, Series B: Statistical Methodology 1998. 60 :57-70

Locate this article in:

Bibtex

@article{CIS-149671,
  Author = {Forster, Jonathan J. and Smith, Peter W. F.},
  Title = {Model-based inference for categorical survey data subject to non-ignorable non-response (Disc: p89-102)},
  Journal = {Journal of the Royal Statistical Society, Series B: Statistical Methodology},
  Volume = {60},
  Year = {1998},
  Pages = {57--70},
  Keywords = {Missing data, Log-linear model, Bayesian analysis}
}

Similar articles